Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Overweight with irregular periods. Vaginal bleeding, nausea. Pregnant?

Hi.. I have irregular periods for as long as I could remember I am ocerweight. I have recently lost some weight and am currently experiencing vaginal bleeding after inrercourse it is not heavy but very strange. I also have been experiencing a lot of nausea I have taken about 7 of test and have all been neg. I also have been spotting daily for the past 20 days. Please help
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
As per your statement, You are obese and suffering irregular period for a several yrs. Recently you have lost some weight. Now you are c/o post coital bleeding, nausea and spotting. All tests done fir pregnancy were Negative.
Point No. 1 - Regarding irregular periods and obesity Test your Thyroid profile and treatment if there is a problem.
Point no.2 - Regarding post coital bleeding - various causes may there - some which can't be taken mildly.
Few causes are:
Cervical polyps
Vaginal yeast infection:
Uterine polyps
most of the above mentioned are infectious.
but a proper investigations like USG, Endometrial biopsy and vaginal smear study may be needed
nausea and loss of weight may be due to the underlying cause.
treatment according to investigation results after consulting a gynecologist
best wishes

Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor